Positivity of Cotes Numbers at More Jacobi Abscissas.

G. Brown; St. Koumandos; K.-Y. Wang

Monatshefte für Mathematik (1996)

  • Volume: 122, Issue: 1, page 9-20
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Brown, G., Koumandos, St., and Wang, K.-Y.. "Positivity of Cotes Numbers at More Jacobi Abscissas.." Monatshefte für Mathematik 122.1 (1996): 9-20. <http://eudml.org/doc/178734>.

author = {Brown, G., Koumandos, St., Wang, K.-Y.},
journal = {Monatshefte für Mathematik},
keywords = {positivity of Cotes numbers; Jacobi polynomial},
number = {1},
pages = {9-20},
title = {Positivity of Cotes Numbers at More Jacobi Abscissas.},
url = {http://eudml.org/doc/178734},
volume = {122},
year = {1996},

AU - Brown, G.
AU - Koumandos, St.
AU - Wang, K.-Y.
TI - Positivity of Cotes Numbers at More Jacobi Abscissas.
JO - Monatshefte für Mathematik
PY - 1996
VL - 122
IS - 1
SP - 9
EP - 20
KW - positivity of Cotes numbers; Jacobi polynomial
UR - http://eudml.org/doc/178734
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.